Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Mesalamine Enema and Bad Chest Pains


07-31-2014, 12:01 PM   #1
Insertusername
 
Join Date: Jul 2014
Mesalamine Enema and Bad Chest Pains

I take the Mesalamine enema and have been experiencing on and off chest pains since taking it. I woke up today and have had chest pains last the entire day. I would think it can't be the Mesalamine as its just an enema so its not strong enough to affect my heart.
07-31-2014, 12:18 PM   #2
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
If you are having chest pains you should be oing to the ER and getting checked out- they are NOt anything to mess with especially if this is somethin new. Do the pains radiate anywhere - down an arm, any difficult breathing etc...I don't mean to alarm you, but a friend of mine died not long ago after having chest 'pain' for a day - she went in to rest and her husband found her deceased.....heart attack that was not recognized.
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
07-31-2014, 12:43 PM   #3
mish2575
Senior Member
 
mish2575's Avatar
 
Join Date: May 2013

My Support Groups:
I got chest pains during anxiety attacks. Could that be it?
08-01-2014, 05:33 PM   #4
Bonzo 4
 
Bonzo 4's Avatar
 
Join Date: Mar 2014

My Support Groups:
It's the mesalamine, I took those meds pill form . I also experience chest pains and back pain. Stop taking them , I do turmeric, and boswella pills. Don't believe in taking those meds
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Mesalamine Enema and Bad Chest Pains
Thread Tools


All times are GMT -5. The time now is 06:42 PM.
Copyright 2006-2017 Crohnsforum.com